Alert archive / New York / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 123, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 20, 2021, 8:40 PM EDT for Montgomery County, Schenectady County, Schoharie County, New York. It was in force for 50 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2021, 8:40 PM EDT (00:40 UTC)
- Expired
- Jul 20, 2021, 9:30 PM EDT
- In force
- 50 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Montgomery County, NY, Schenectady County, NY, Schoharie County, NY
The radar
The Albany radar (KENX), 33 km from the middle of the area, began a volume at 00:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 9:00 PM EDT | TSTM WND DMG | North Blenheim, NY | TREE ON VEHICLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 3:05 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Albany, NY (KALY), launched 00:00Z, 0.7 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1226 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 1198 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 82 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 4.6
The text
As transmitted.
654
WUUS51 KALY 210040
SVRALY
NYC057-093-095-210130-
/O.NEW.KALY.SV.W.0123.210721T0040Z-210721T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
840 PM EDT Tue Jul 20 2021
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southwestern Schenectady County in east central New York...
Schoharie County in east central New York...
Southwestern Montgomery County in eastern New York...
* Until 930 PM EDT.
* At 839 PM EDT, severe thunderstorms were located along a line
extending from Sharon Springs to Richmondville to near Schenevus,
moving east at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Cobleskill, Jefferson, Middleburgh, Gilboa, Summit, Schoharie,
Richmondville, Sharon Springs, Livingstonville, North Blenheim,
Breakabeen, Central Bridge, Carlisle, Sharon, Seward, Conesville,
Esperance, Zeh Corners, Beekman Corners and West Richmondville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
LAT...LON 4262 7463 4274 7467 4279 7467 4283 7465
4284 7468 4275 7420 4260 7421 4257 7424
4255 7424 4253 7423 4240 7432 4237 7438
4236 7444 4242 7462 4252 7471
TIME...MOT...LOC 0039Z 281DEG 20KT 4282 7463 4264 7460 4251 7475
HAIL...<.75IN
WIND...60MPH
$$
Rathbun1 follow-up statement
752
WWUS51 KALY 210125
SVSALY
Severe Weather Statement
National Weather Service Albany NY
925 PM EDT Tue Jul 20 2021
NYC057-093-095-210135-
/O.EXP.KALY.SV.W.0123.000000T0000Z-210721T0130Z/
Schenectady NY-Schoharie NY-Montgomery NY-
925 PM EDT Tue Jul 20 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SCHENECTADY...
SCHOHARIE AND SOUTHWESTERN MONTGOMERY COUNTIES WILL EXPIRE AT 930 PM
EDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
eastern and east central New York.
LAT...LON 4262 7463 4274 7467 4279 7467 4283 7465
4284 7468 4275 7420 4260 7421 4257 7424
4255 7424 4253 7423 4240 7432 4237 7438
4236 7444 4242 7462 4252 7471
TIME...MOT...LOC 0125Z 281DEG 20KT 4277 7431 4259 7428 4246 7443
$$
RathbunWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 7:16 PM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 20, 7:16 PM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 716 PM EDT Tue Jul 20 2021 .SYNOPSIS... Showers and thunderstorms will become increasingly likely this evening. Some may be severe with damaging winds and large hail. The storms will taper off overnight, but additional scattered showers and thunderstorms are expected on Wednesday, along with cooler conditions. It will be dry on Thursday with temperatures below normal. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... ...Severe Thunderstorm Watch in effect through 11 pm for the Capital District, Helderbergs, Schoharie Valley, western Mohawk Valley, southern Adirondacks and Lake George Saratoga region in east central New York, and southern Vermont... Band of thunderstorms, some severe continues to build east and south. Localized flood threat also exists as 1 to 2 inches of rain in an hour could cause localized flash flooding since our region has been so wet lately. Some weakening of the storms likely later this evening as diurnal cooling and stabilization occurs. Midlevel lapse rates steepening a little through the night, supporting the strong storms and setting us up for tomorrow as well. Some minor adjustments to rain chances, temperatures and sky cover through the night based on data and trends. PREVIOUS DISCUSSION: SPC Mesoanalysis depicts 1000-1500 J/kg MLCAPE downstream of this complex over much of NY, so no reason to see it weakening until at least sunset. A couple of isolated storms have developed in the Lake George Saratoga region, with one recently becoming severe. Still feel this activity will be more isolated and confined north of Albany until the better forcing arrives this evening as forecast soundings suggest points south remain slightly capped and deep layer shear remains less than 20 kt. More widespread activity still looks to be 21Z- 03Z this evening as forcing increases due to the approach of the aforementioned midlevel trough and surface front. Deep layer shear will increase to 20-30 kt as well. Highest likelihood of these storms maintaining strong to severe intensity is from the Capital District north and west where SPC has upgraded to slight risk. There is at least some risk of storms maintaining their intensity further east as well past sunset, but this is less certain. Main threat is damaging winds, although large hail cannot be ruled out especially if any more discrete/cellular convection develops. Otherwise, have added haze to the grids with most ob sites reporting 4-7SM vsby due to smoke from wildfires out west. Tonight, strong to possibly severe storms may linger through around midnight east of Albany. The remainder of the night should be more tranquil with a few scattered showers or isolated thunderstorms possible. The midlevel trough axis remains to the west. Lows in the upper 50s to mid-60s expected. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH THURSDAY NIGHT/... Wednesday, the core of the midlevel trough will be swinging through the area. This is a rather cold trough, with 500 mb temps around -14C, which is around the 10 percentile for late July. The cold midlevel temps will contribute to steep midlevel lapse rates of 6-7 C/km (stronger on the GFS compared with the NAM). As diurnal heating commences, this should result in scattered showers and thunderstorms developing starting in the late morning. Most of our area should be in a cold advection/post frontal regime for most of the day, which should limit SBCAPE to 1000 J/kg or less. However, portions of the eastern Catskills, Mid Hudson Valley, Litchfield Hills, and southern Berkshires will heat up comparatively more in advance of the best forcing associated with the midlevel trough axis, and may see some weak low-level convergence to help foster stronger updrafts as well. SBCAPE should be a little better here at 1000-1500 J/kg, with good deep-layer shear of 30-35 kt. The steep lapse rates and cool midlevel temperatures will support a large hail threat from early afternoon to early evening here, with damaging wind gusts also possible if cellular activity can congeal later in the day. Elsewhere, at least small hail and gusty winds will be possible with any storms that develop in the afternoon. Highs will range from the upper 60s north to the low 80s south. The storms should quickly dissipate around and after sunset Wednesday as higher pressures build in from the west along with a drier airmass with PWATs falling below an inch. Clouds should clear out with low temperatures dropping into the 50s. Thursday into Thursday night looks tranquil as the trough cuts off over the Canadian Maritimes and midlevel flow goes northwesterly locally. PWATs remain lower than an inch with dewpoints back into the 50s. Highs look to be cooler than normal in the upper 60s to near 80. && .LONG TERM /FRIDAY THROUGH TUESDAY/... One trailing piece of upper energy tracks through our region Friday with some cold air aloft and decent midlevel lapse rates but most of the upper cold pool and instability will be in New England and heading east through the day along with the mean upper trough axis. Some isolated showers and thunderstorms are possible with this last piece of upper energy as the core of the cooler boundary layer air spreads over our region. Highs Friday in the mid 70s to around 80 with around 70 higher terrain. Drier weather Saturday but continued NW upper flow with embedded small upper impulses track through our region Saturday night into Sunday and exiting Monday into Monday night. The exact timing and track of the upper energy and reinforcing of low level cooler air is still in question. Indicating scattered showers Saturday night and Sunday night with possible thunderstorms Sunday afternoon and Monday afternoon. Coverage should be scattered and since instability will be best in the afternoons, not too unstable, but unstable enough that any chances for thunderstorms would be in the afternoons. So, Sunday and Monday should not be washouts and there will be periods of dry weather and a few breaks in the clouds outside of the scattered showers and thunderstorms. Highs Saturday and Sunday in the upper 70s to lower 80s. Highs Monday in the lower to mid 80s with cooler in higher terrain each day. Potentially drier weather Tuesday with highs in the lower to mid 80s with some 70s higher terrain. && .AVIATION /23Z TUESDAY THROUGH SUNDAY/... Smoke still in the region but band of thunderstorms in the western Mohawk Valley and southern Adirondacks is building east and south. The storms should hold together through the evening, affecting KGFL, KALB amd KPSF. However, the storms may weaken before building as far south as KPOU. Including a 2 hour period of thunderstorms with IFR visibilities and MVFR ceilings for the thunderstorms along with wind gusts up to 35 Kt. After about 04Z, the storms should move out and some VFR with intervals of MVFR ceilings will linger over KGFL and KALB, behind the wind shift and weak front. The storms may just brush KPSF before weakening, keeping KPSF south of the front. So, KPSF and KPOU could stay VFR through the night. VFR conditions at all TAF sites after about 12Z but one last upper disturbance Wednesday afternoon will push the front through the rest of our region Wednesday afternoon. So, including VCSH at KALB, KPOU and KPSF but predominantly VFR outside of any scattered showers or thunderstorms. Winds will be generally south at less than 10 Kt before thunderstorms arrive this evening, then west to northwest with the thunderstorms, gusting around 35 Kt. Winds become variable at less than 6 Kt between midnight and daybreak. Winds become northwest to northeast at less than 10 Kt midday Wednesday through the afternoon. Outlook... Wednesday Night: No Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. Thursday Night: Low Operational Impact. NO SIG WX. Friday: Moderate Operational Impact. Chance of SHRA...TSRA. Friday Night: No Operational Impact. NO SIG WX. Saturday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... Scattered to numerous showers and thunderstorms are expected Wednesday with RH values only falling into the 60 to 70 percent range. It will be cooler with light northwesterly winds as well. On Thursday, mostly sunny skies are expected with drier minimum RH values in the 45 to 55 percent range. Light to moderate northwesterly winds are expected. && .HYDROLOGY... Soils remain quite wet as much of the HSA has experienced 150-400 percent of normal precipitation over the past week, with isolated spots up to 600 percent in the Berkshires. Flood warnings remain in effect along the Housatonic in Connecticut for minor river flooding. Scattered showers and thunderstorms will remain in the forecast this evening into Wednesday. Although locally heavy downpours are possible, widespread flooding issues or flash flood threats are not expected at this time as the showers/storms are expected to move more quickly over the next couple of days. However, given the wet soils and low flash flood guidance, an isolated flash flood cannot be ruled out, with minor flooding of low lying/poor drainage and urban areas also possible. Dry weather returns for Thursday. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...Thompson NEAR TERM...NAS/Thompson SHORT TERM...Thompson LONG TERM...NAS AVIATION...NAS FIRE WEATHER...Thompson HYDROLOGY...Thompson
Hazardous weather outlook, Jul 20, 3:48 PM EDT, 4 hours 52 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 348 PM EDT Tue Jul 20 2021 NYZ032-033-038>043-047>054-082>084-VTZ013>015-211200- Northern Herkimer-Hamilton-Southern Herkimer-Southern Fulton- Montgomery-Northern Saratoga-Northern Warren-Northern Washington- Schoharie-Western Schenectady-Eastern Schenectady-Southern Saratoga- Western Albany-Eastern Albany-Western Rensselaer-Eastern Rensselaer- Northern Fulton-Southeast Warren-Southern Washington-Bennington- Western Windham-Eastern Windham- 348 PM EDT Tue Jul 20 2021 ...SEVERE THUNDERSTORM WATCH 384 IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for the Capital District, Helderbergs, Schoharie Valley, western Mohawk Valley, southern Adirondacks and Lake George Saratoga region in east central New York, and southern Vermont. .DAY ONE...Through tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Also, minor flooding of low lying, poor drainage and urban areas will be possible, along with isolated flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered thunderstorms are expected Wednesday, some of which may contain locally gusty winds and small hail. There is a chance of thunderstorms Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to Standard Operating Procedures. MAZ001-NYZ058-059-063-211200- Northern Berkshire-Western Greene-Eastern Greene-Western Ulster- 348 PM EDT Tue Jul 20 2021 This Hazardous Weather Outlook is for the northern Berkshires in western Massachusetts and the eastern Catskills in east central New York. .DAY ONE...Through tonight. There is a marginal risk for severe thunderstorms for this afternoon and evening, with the main threat being isolated damaging wind gusts, along with locally heavy downpours. Also, minor flooding of low lying, poor drainage and urban areas will be possible, along with isolated flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Scattered thunderstorms are expected Wednesday, some of which may contain locally gusty winds and small hail. There is a chance of thunderstorms Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. CTZ001-013-MAZ025-NYZ060-061-064>066-211200- Northern Litchfield-Southern Litchfield-Southern Berkshire- Western Columbia-Eastern Columbia-Eastern Ulster-Western Dutchess- Eastern Dutchess- 348 PM EDT Tue Jul 20 2021 This Hazardous Weather Outlook is for northwestern Connecticut, the southern Berkshires in western Massachusetts and the Mid Hudson Valley in east central New York. .DAY ONE...Through tonight. There is a marginal risk for severe thunderstorms for this evening, with the main threat being isolated damaging wind gusts, along with locally heavy downpours. Also, minor flooding of low lying, poor drainage and urban areas will be possible, along with isolated flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal to slight risk for severe thunderstorms Wednesday, mainly during the afternoon and early evening. Isolated damaging wind gusts and large hail will be possible. In addition, locally heavy downpours will be possible which may produce minor flooding of low lying, poor drainage and urban areas along with isolated flash flooding. There is a chance of thunderstorms Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Special weather statement, Jul 20, 7:34 PM EDT, 1 hour 6 minutes before
Special Weather Statement
National Weather Service Albany NY
734 PM EDT Tue Jul 20 2021
NYZ042-043-210000-
Northern Washington-Northern Warren-
734 PM EDT Tue Jul 20 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND NORTH
CENTRAL WASHINGTON COUNTIES...
At 734 PM EDT, a strong thunderstorm was located over Hague, or 15
miles north of Whitehall, moving east at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Hague, Rogers Rock Campground, Putnam, Wright, Indian Kettles,
Graphite, Putnam Station, Silver Bay and Glenburnie.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4380 7338 4377 7335 4374 7337 4373 7337
4369 7340 4366 7341 4373 7363 4379 7361
4381 7338
TIME...MOT...LOC 2334Z 282DEG 28KT 4377 7350
RathbunLocal storm report, Jul 20, 8:08 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
808 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 1 N HERKIMER 43.04N 74.99W
07/20/2021 HERKIMER NY 911 CALL CENTER
NUMEROUS TREES DOWN.
&&
EVENT NUMBER ALY2103762
BGMLocal storm report, Jul 20, 8:09 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
809 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG DOLGEVILLE 43.10N 74.77W
07/20/2021 HERKIMER NY 911 CALL CENTER
NUMEROUS TREES DOWN.
&&
EVENT NUMBER ALY2103763
BGMLocal storm report, Jul 20, 8:11 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
811 PM EDT TUE JUL 20 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG 3 E LITTLE FALLS 43.05N 74.79W
07/20/2021 HERKIMER NY 911 CALL CENTER
SEVERAL TREES DOWN
&&
EVENT NUMBER ALY2103764
BGMSpecial weather statement, Jul 20, 8:12 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Albany NY
812 PM EDT Tue Jul 20 2021
NYZ038-040-210045-
Southern Herkimer-Montgomery-
812 PM EDT Tue Jul 20 2021
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN MONTGOMERY
COUNTY...
At 812 PM EDT, a strong thunderstorm was located near Fort Plain, or
8 miles west of Canajoharie, moving east at 30 mph.
Winds in excess of 40 mph are possible with this storm.
Locations impacted include...
Canajoharie, Fort Plain, Ames, Palatine Bridge, Nelliston, Browns
Hollow, Marshville, Lykers, Cook Corners, Buel, Hessville,
Charlesworth Corners, Starkville, Sprakers, Flat Creek, Salt
Springville, Willse Four Corners, Rural Grove, Ripple Corners and
McKinley.
This includes Interstate 90 near exit 29.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4299 7476 4294 7435 4278 7447 4281 7456
4283 7465 4289 7486
TIME...MOT...LOC 0012Z 281DEG 25KT 4291 7474
RathbunSpecial weather statement, Jul 20, 8:24 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Albany NY
824 PM EDT Tue Jul 20 2021
NYZ041>043-083-084-210100-
Northern Washington-Southern Washington-Southeast Warren-Northern
Warren-Northern Saratoga-
824 PM EDT Tue Jul 20 2021
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARREN...
NORTHERN SARATOGA AND CENTRAL WASHINGTON COUNTIES...
At 823 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Bolton Landing to near Rock City
Falls. Movement was east at 40 mph.
Winds in excess of 40 mph are possible with these storms.
Locations impacted include...
Saratoga Springs, Glens Falls, Hudson Falls, Whitehall, Lake George
Village, Fort Edward, Corinth, Hartford, Comstock, Bolton Landing,
Glens Falls North, West Glens Falls, Lake Luzerne Campground, Kings,
Mount Pleasant, Gates, Queensbury, Wilton, Kingsbury and Greenfield.
This includes Interstate 87 between exits 15 and 22.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4355 7325 4354 7324 4353 7324 4352 7325
4347 7325 4306 7358 4311 7403 4358 7367
TIME...MOT...LOC 0023Z 273DEG 33KT 4352 7363 4314 7395
RathbunThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 8:11 PM EDT | Areal Flood Advisory | ALY | Fulton, Saratoga, Schenectady, Warren, Washington | 3 hr |
| Jul 20, 8:12 PM EDT | Special Weather Statement | ALY | Montgomery | 33 min |
| Jul 20, 8:17 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Montgomery, Saratoga, Schenectady | 43 min |
| Jul 20, 8:24 PM EDT | Special Weather Statement | ALY | Saratoga, Washington | 36 min |
| Jul 20, 8:31 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Saratoga, Warren, Washington | 59 min |
| Jul 20, 8:39 PM EDT | Areal Flood Advisory | ALY | Montgomery, Schenectady, Schoharie | 3 hr |
| Jul 20, 8:49 PM EDT | Areal Flood Advisory | ALY | Rensselaer, Saratoga, Schenectady, Washington | 3 hr |
| Jul 20, 8:54 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Saratoga, Washington | 36 min |
| Jul 20, 9:06 PM EDT | Special Weather Statement | ALY | Albany | 39 min |
| Jul 20, 9:12 PM EDT | Special Weather Statement | ALY | Rensselaer | 33 min |
| Jul 20, 9:24 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer, Washington | 51 min |
| Jul 20, 9:31 PM EDT | Special Weather Statement | ALY | Columbia, Greene | 44 min |
| Jul 20, 9:38 PM EDT | Severe Thunderstorm Warning | ALY | Rensselaer | 52 min |
| Jul 20, 9:46 PM EDT | Severe Thunderstorm Warning | ALY | Columbia, Rensselaer | 59 min |
| Jul 20, 10:40 PM EDT | Special Weather Statement | ALY | Ulster | 50 min |
| Jul 20, 11:33 PM EDT | Special Weather Statement | ALY | Dutchess | 42 min |
| Jul 20, 11:45 PM EDT | Areal Flood Advisory | ALY | Montgomery, Schenectady, Schoharie | 2 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.